Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Primitive recursive bounds for van der Waerden numbers

Author: Saharon Shelah
Journal: J. Amer. Math. Soc. 1 (1988), 683-697
MSC: Primary 05A17; Secondary 03D20
MathSciNet review: 929498
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 05A17, 03D20

Retrieve articles in all journals with MSC: 05A17, 03D20

Additional Information

Saharon Shelah

PII: S 0894-0347(1988)0929498-X
Keywords: van der Waerden theorem, Hales-Jewett theorem, Graham-Rothschild theorem, Ramsey theory, primitive recursive functions
Article copyright: © Copyright 1988 American Mathematical Society